# SDR SWAA043148

- Difficulty date: October 28, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 47,490 hours, 47,336 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Beam
- Part number: 65C257231
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND CENTER WING LONGITUDINAL BEAM CRACKED AT BS 616, LBL 45.57.  REPAIRED BEAM PER SWA EA.
